# SDR CA140701014

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHEN APPROACHING AIRPORT, THE PILOT HEARD A LOUD BANG ON LT ENGINE, ASSOCIATED WITH ACFT TENDENCY TO THE LT.  LEFT ENGINE LOST POWER AND ITT INCREASED.  THE PILOT ELECTED TO SHUTDOWN ENGINE AND PERFORM A SINGLE ENGINE LANDING.  TROUBLESHOOTING ONGOING.
